Web of Science: 47 cites, Scopus: 43 cites, Google Scholar: cites
Sobolev inequalities with variable exponent attaining the values 1 and n
Harjulehto, Petteri (University of Helsinki. Department of Mathematics and Statistics)
Hästö, Peter (University of Oulu. Department of Mathematical Sciences)

Data: 2008
Resum: We study Sobolev embeddings in the Sobolev space W1,p(·) (Ω) with variable exponent satisfying 1 6 p(x) 6 n. Since the exponent is allowed to reach the values 1 and n, we need to introduce new techniques, combining weak- and strong-type estimates, and a new variable exponent target space scale which features a space of exponential type integrability instead of L∞ at the upper end.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Variable exponent ; Sobolev space ; Sobolev inequality ; Limit case
Publicat a: Publicacions matemàtiques, V. 52 n. 2 (2008) p. 347-363, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/113437
DOI: 10.5565/PUBLMAT_52208_05

17 p, 209.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2008-08-21, darrera modificació el 2022-02-19

   Favorit i Compartir